File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a multi-dimensional risk model with regime switching

TitleOn a multi-dimensional risk model with regime switching
Authors
Issue Date2016
PublisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2016, v. 68, p. 73-83 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231317

 

DC FieldValueLanguage
dc.contributor.authorWANG, G-
dc.contributor.authorWang, GJ-
dc.contributor.authorYang, H-
dc.date.accessioned2016-09-20T05:22:17Z-
dc.date.available2016-09-20T05:22:17Z-
dc.date.issued2016-
dc.identifier.citationInsurance: Mathematics and Economics, 2016, v. 68, p. 73-83-
dc.identifier.urihttp://hdl.handle.net/10722/231317-
dc.languageeng-
dc.publisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleOn a multi-dimensional risk model with regime switching-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.insmatheco.2016.03.003-
dc.identifier.hkuros263485-
dc.identifier.volume68-
dc.identifier.spage73-
dc.identifier.epage83-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats